# SDR PCSA07120601

- Difficulty date: July 12, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- Engine: Pwa JT8D*
- Engine time: 64,383 hours, 38,711 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: JT8D15
- Part serial: 685536
- Condition: Leaking
- Location: Zone 400
- Part time: 2,999 hours, 1,751 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

FLIGHT 8315 DURING THE DESCENT, 25 MINUTES OUT, THE CREW REPORTED NR 2 ENGINE QUANTITY INDICATION WENT TO (0) AND NR 2 ENGINE OIL PRESSURE WENT TO (0), THE CREW REPORTED THE NR 2 ENGINE WINDMILLED FOR 25 MINUTES AT 6-10 PSI. THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT, MAINTENANCE INSPECTED THE ENGINE FOR OBVIOUS SOURCE OF LEAK, NONE WAS FOUND, THE ENGINE OIL CAP WAS CHECKED FOR SECURITY AND PROPER INSTALLATION IAW MM, NO DISCREPANCIES WERE NOTED. THE NR 2 ENGINE WAS SERVICED WITH OIL, AN ENGINE RUN WAS ACCOMPLISHED AT PART POWER IAW MFG ENGINE GENERAL ADJ AND TEST 101 AND PAGE 531 THROUGH PAGE 533 PAR (1) ENGINE WINDMILLING, NO DISCREPANCIES NOTED. THE AIRCRAFT WAS RETURNED TO SERVICE.
